# SDR USAA2013111800019

- Difficulty date: November 10, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 40,461 hours, 16,782 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5311222320004
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2S CHECK. CREASE BEAM FITTING CORRODED AT FRAME 16 AND S23L.  R & R FITTING IAW SRM 51-72-11 AND DWG D53112109.
